Digital homotopy fixed point theory


Ege O. , KARACA İ.

COMPTES RENDUS MATHEMATIQUE, vol.353, no.11, pp.1029-1033, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 353 Issue: 11
  • Publication Date: 2015
  • Doi Number: 10.1016/j.crma.2015.07.006
  • Title of Journal : COMPTES RENDUS MATHEMATIQUE
  • Page Numbers: pp.1029-1033

Abstract

In this paper, we construct a framework which is called the digital homotopy fixed point theory. We get new results associating digital homotopy and fixed point theory. We also give an application on this theory. (C) 2015 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.